# SDR SIMA20151202003

- Difficulty date: December 2, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 28,241 hours, 23,943 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT UNDER THE GUSSET, ON BEAM AT FRAME, BETWEEN 59 & 60.  REPAIRED THE LT BEAM UNDER THE GUSSET IAW ERS-EM-53MR-1839.  SEE WIPS & TASKS FOR DETAILS OF WORK PERFORMED.
